Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Statistical diagnostics for nonlinear regression models based on scale mixtures of skew-normal distributions

Full text
Garay, Aldo M. [1] ; Lachos, Victor H. [2] ; Labra, Filidor V. [2] ; Ortega, Edwin M. M. [3]
Total Authors: 4
[1] Univ Sao Paulo, Inst Matemat & Estat, Sao Paulo - Brazil
[2] Univ Estatual Campinas, Dept Estat, Sao Paulo - Brazil
[3] Univ Sao Paulo, Dept Ciencias Exatas, Sao Paulo - Brazil
Total Affiliations: 3
Document type: Journal article
Source: JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION; v. 84, n. 8, p. 1761-1778, AUG 3 2014.
Web of Science Citations: 3

The purpose of this paper is to develop diagnostics analysis for nonlinear regression models (NLMs) under scale mixtures of skew-normal (SMSN) distributions introduced by Garay et al. {[}Nonlinear regression models based on SMSN distributions. J. Korean Statist. Soc. 2011;40:115-124]. This novel class of models provides a useful generalization of the symmetrical NLM {[}Vanegas LH, Cysneiros FJA. Assessment of diagnostic procedures in symmetrical nonlinear regression models. Comput. Statist. Data Anal. 2010;54:1002-1016] since the random terms distributions cover both symmetric as well as asymmetric and heavy-tailed distributions such as the skew-t, skew-slash, skew-contaminated normal distributions, among others. Motivated by the results given in Garay et al. {[}Nonlinear regression models based on SMSN distributions. J. Korean Statist. Soc. 2011;40:115-124], we presented a score test for testing the homogeneity of the scale parameter and its properties are investigated through Monte Carlo simulations studies. Furthermore, local influence measures and the one-step approximations of the estimates in the case-deletion model are obtained. The newly developed procedures are illustrated considering a real data set. (AU)

FAPESP's process: 11/17400-6 - Applications of the scale mixture of Skew-Normal distributions in linear mixed effects models
Grantee:Víctor Hugo Lachos Dávila
Support type: Regular Research Grants